MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA OVATION IX; DELIVERY SYSTEM

ENDOLOGIX SANTA ROSA OVATION IX; DELIVERY SYSTEM
Model Number TV-IL1418140-J
Medical Device Problem Codes Positioning Failure (1158); Off-Label Use (1494)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was treated with the implant of an afx2 bifurcated stent graft (bsg), an afx vela suprarenal, two ovation ix iliac limbs, and an ovation ix extender on (b)(6) 2022.Approximately two years after the initial procedure, intervention was completed on (b)(6) 2024 with the implant of an afx2 bsg an afx vela infrarenal, and an ovation ix iliac limb to treat aneurysm enlargement, a type ib endoleak of the right common iliac (rci) artery, type iiib endoleak of the distal main body, and loss of overlap of the left ovation ix iliac limb from the afx2 bsg.(reported under mfr# 3011063223-2024-00120).Approximately one year post intervention, during a procedure to treat an unrelated heart issue, the catheter pushed the afx2 bsg up and the ovation ix extender in the rci slipped out of the afx2 bsg causing a type ib endoleak.Reintervention occurred on (b)(6) 2025.Reportedly, the iliac was tortuous.The physician made multiple attempts to keep the right iliac open but failed and was unable to place a new, right common iliac artery graft.The procedure converted to an aorto-uni-i liac (aui) with a left to right femoral bypass.The patient was reported as having no abdominal pain and improvement in some symptoms post re-intervention.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it was discarded at the hospital.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows that the unable to advance (unable to cannulate), convert to aorto-uni-iliac, left to right femoral to femoral bypass and additional surgical procedure complaints are confirmed.This is consistent with the reported adverse event/incident.There was off label concomitant product use of ovation with afx2.Two ovation limbs were present in the right, one ovation limb and one ovation extension placed in left.This likely contributed to the inability to place a right iliac stent.It was reported that a heart catheterization done after the secondary procedure caused movement the right iliac ovation stent.This could have contributed to the reported event; however this could not be objectively confirmed as no notation of the heart catheterization procedure or the movement following was in the medical records received.The complaint is likely user related.No procedure related harms were identified.The final patient status was reported as discharged to home on postoperative day one in stable condition.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Additional codes: h6 - annex e: 4867.

Brand Name
OVATION IX
Common Device Name
DELIVERY SYSTEM
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer (Section G)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
,
santa rosa CA 95403
Manufacturer Contact
gary kirchgater
3910 brickway blvd
,
santa rosa, CA 95403
8009832284
MDR Report Key22797424
Report Number3008011247-2025-00067
Device Sequence Number8264969
Product Code MIH
UDI-Device Identifier00850007370305
UDI-Public(01)00850007370305(17)270226(10)FS022224-16
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 05/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTV-IL1418140-J
Device Lot NumberFS022224-16
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/29/2025
Initial Report FDA Received Date08/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AFX ILIAC LIMB, LOT # 2754404005.; AFX VELA SUPRARENAL.; AFX2 BIFURCATED STENT GRAFT, LOT # 2517104007.; AFX2 BIFURCATED STENT GRAFT, LOT # 2810860003.; ALTO MAIN BODY, LOT # FS021424-74.; CUSTOMSEAL KIT FILL POLYMER, LOT # FF042324-02.; OVATION IX EXTENDER, LOT # FS121323-07.; OVATION IX ILIAC LIMB, LOT # FS061223-08.; OVATION IX ILIAC LIMB, LOT # FS111723-21.; OVATION IX ILIAC LIMB, LOT # FS111723-21.; OVATION IX ILIAC LIMB.; OVATION IX ILIAC LIMB.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexMale